| Catalog Number |
02.12.0214FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 february 2024: lot 2103039: (b)(4) manufactured and released on 06-may-2021.Expiration date: 2026-04-19.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 7 months after the primary, the patient came in reporting knee instability and the cause is unknown.The surgeon revised the liner (14 to 20 mm) and resurfaced the natural patella to help with tracking.The surgery was completed successfully.